# SDR EE4Y100153

- Difficulty date: May 30, 2010
- Submitted: May 30, 2010
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 60,711 hours, 57,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 874
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

((EE4Y))  LOWER FUSELAGE AFT CARGO COMPARTMENT AT BSTA 847 STR 19R CHANNEL CRACKED. (W/O  Y10122, SUB JOB 1, ITEM 135).
